# SDR SWIA2018121245355

- Difficulty date: November 9, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 394.0 AVIONICS BAY AFT FRAME HAS CORROSION. (C-CHECK) RO: 12/11/2018 REMOVED CORROSION FROM LOWER FRAME AT FS394.0 IAW SRM. PRESSURE CHECKS GOOD.
